Alert archive / Missouri / Flash Flood Warnings in 2005

Flash Flood Warning 15, NWS Kansas City, MO

June 4, 2005Holt County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 4, 2005, 5:49 PM CDT for Holt County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 5:49 PM CDT (22:49 UTC)
Expired
Jun 4, 2005, 11:45 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Holt County, MO

The radar

The Topeka radar (KTWX), 151 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 042252
FFWEAX
MOC087-050445-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
549 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOLT COUNTY IN NORTHWEST MISSOURI

* UNTIL 1145 PM CDT

* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATES INDICATED THAT RAINFALL RATES UP TO AN 
  INCH PER HOUR WERE OCCURRING WITH THESE STORMS. ADDITIONAL 
  THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL EXTEND TO THE 
  SOUTHWEST AND WILL ALSO MOVE INTO HOLT COUNTY EARLY THIS EVENING.

* THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED 
  AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH   
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING   
  INCLUDE...BIG LAKE...CORNING...CRAIG...FORTESCUE...MOUND 
  CITY...NEW POINT AND BIGELOW.

RAINFALL UP TO A HALF INCH IN AROUND 40 MINUTES WAS REPORTED IN 
FALLS CITY. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. 
REMEMBER...TURN AROUND...DONT DROWN.

LAT...LON 4026 9517 4003 9507 4000 9531 4005 9540
      4012 9540 4026 9551

$$

HUDSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 2:35 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jun 4, 2:35 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
235 PM CDT SAT JUN 4 2005

.DISCUSSION...

POTENT UPPER LEVEL STORM SYSTEM EMERGING INTO THE CENTRAL PLAINS
WILL COMBINE WITH AN EXTREMELY UNSTABLE AIRMASS IN PLACE ACROSS THE
REGION...RESULTING IN WIDESPREAD CONVECTIVE DEVELOPMENT THROUGH
TONIGHT. DEEP LAYER SHEAR AND INSTABILITY ARE FAVORABLE FOR
SUPERCELLS WITH ATTENDANT THREAT FOR VERY LARGE HAIL AND DAMAGING
WINDS. LOW 70 DEW POINTS HAVE ADVECTED NORTH ACROSS MUCH OF THE
AREA...WHICH WILL RESULT IN LOW LCL HEIGHTS...HOWEVER LIMITED LOW
LEVEL SHEAR WILL MITIGATE TORNADO THREAT SOMEWHAT. EXPECT CONVECTION
TO OVERSPREAD WESTERN CWA WITHIN 23-01Z TIMEFRAME. STRENGTHENING
DEEP LAYER SHEAR DURING THIS TIME FRAME WILL ENHANCE SEVERE THREAT.
EXPECT CONVECTION TO CONGEAL INTO SEVERE MCS AS IT PROPAGATES
NORTHEAST ACROSS NORTH CENTRAL AND CENTRAL MO. IN ADDITION...FLASH
FLOOD THREAT IS HIGH GIVEN SATURATED ANTECEDENT CONDITIONS. GOING
FLASH FLOOD WATCH THROUGH OVERNIGHT HOURS LOOKS GOOD.

MS

&&

.PREV DISCUSSION...

425 AM...
WILL EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE FORECAST AREA AND
EXTEND THE TIME PERIOD INTO SUNDAY MORNING. RAINS OVERNIGHT IN THE
FORECAST AREA HAVE ALREADY CAUSED SOME FLOODING PROBLEMS...AND
SATURATED THE GROUND FOR MUCH OF THE REGION WHICH SHOULD PRIME THE
AREA FOR MORE FLOODING PROBLEMS TONIGHT.

WE SHOULD SEE A BREAK IN THE RAIN DURING THE AFTERNOON HOURS WHICH
WILL ALLOW TEMPERATURES TO ROCKET UP.  MAY SEE SOME NEAR 90 READINGS
IF SKIES CLEAR ENOUGH...BUT FOR NOW WILL LEAN TOWARD MIDDLE TO UPPER
80S BANKING ON SOME RESIDUAL CLOUD DEBRIS FROM MORNING STORMS. THE
HEATING SHOULD SET THE STAGE FOR STRONG TO SEVERE WEATHER TONIGHT.
EXPECT EASTERN KANSAS TO BECOME QUITE UNSTABLE BY MID TO LATE
AFTERNOON. NOT MUCH CAPPING EXPECTED...WITH MID LEVEL LAPSE RATES
EXPECTED TO BE QUITE FAVORABLE FOR RAPID STORM DEVELOPMENT THIS
AFTERNOON AS SHORT WAVE MOVES OUT OF COLORADO AND INTO NEBRASKA AND
KANSAS.

STORMS SHOULD BE CLEARING AREA BY SUNDAY MORNING. MAY SEE SOME
REDEVELOPMENT IN SOUTHERN AND EASTERN MISSOURI ON SUNDAY...AND SOME
CONCERN SOMETHING MIGHT TRY TO REDEVELOP IN SOUTHEAST PART OF
FORECAST AREA DEPENDING ON THE THE PROGRESS OF THE UPPER WAVE. FOR
NOW WILL LEAVE FORECAST DRY WITH JUST SLIGHT CHANCES MENTIONED IN
GRIDS. WILL BE WORTH WATCHING WITH LATER MODEL RUNS.

DID WARM TEMPERATURES A BIT FOR MONDAY WITH UPPER RIDGING MOVING
INTO AREA AND RETURN FLOW ALREADY SETTING UP. LOOKS LIKE NORTHWEST
PART OF FORECAST AREA MAY REACH 90 DEGREE READINGS.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
KS...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
Hazardous weather outlook, Jun 4, 1:02 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
102 PM CDT SAT JUN 4 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
102 PM CDT SAT JUN 4 2005

...SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND THIS
EVENING...WITH A POTENTIAL FOR STRONG TORNADOES...IN ADDITION TO VERY
LARGE HAIL...DAMAGING WINDS AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN EXTREMELY
UNSTABLE AIRMASS IN PLACE ACROSS THE REGION...RESULTING IN EXPLOSIVE
DEVELOPMENT OF SEVERE THUNDERSTORMS BY MID TO LATE AFTERNOON ACROSS
CENTRAL AND EASTERN KANSAS...THEN OVERSPREADING NORTHWEST AND WEST
CENTRAL MISSOURI THROUGH THE EARLY EVENING HOURS. WIND SHEAR PROFILES
ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE PRODUCING STRONG
TORNADOES...IN ADDITION TO VERY LARGE HAIL AND DAMAGING
WINDS...PRIMARILY ACROSS AREAS ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR. THESE STORMS WILL LIKELY MERGE INTO A SQUALL LINE AS THEY
MOVE EAST OF THE INTERSTATE 35 CORRIDOR ACROSS NORTH CENTRAL AND WEST
CENTRAL MISSOURI THROUGH THE EVENING AND OVERNIGHT HOURS...WITH
DAMAGING WINDS THE PRIMARY THREAT WITH THIS LINE.

FLASH FLOODING IS ALSO EXPECTED ACROSS THE AREA...AS THE GROUND
REMAINS SATURATED FROM RECENT RAINFALL. AS A RESULT...A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY AND FRIDAY. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED ACROSS THE ENTIRE OUTLOOK AREA LATE
THIS AFTERNOON THROUGH THE OVERNIGHT HOURS.

In the hours before

Special weather statement, Jun 4, 2:16 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 PM CDT SAT JUN 4 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-043>046-053>054-050400-
ATCHISON KS-DONIPHAN KS-JOHNSON KS-LEAVENWORTH KS-
LINN KS-MIAMI KS-WYANDOTTE KS-ADAIR MO-ANDREW MO-
ATCHISON MO-BATES MO-BUCHANAN MO-CALDWELL MO-
CARROLL MO-CASS MO-CHARITON MO-CLAY MO-CLINTON MO-
COOPER MO-DAVIESS MO-DE KALB MO-GENTRY MO-GRUNDY MO-
HARRISON MO-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-
JOHNSON MO-LAFAYETTE MO-LINN MO-LIVINGSTON MO-MACON MO-
MERCER MO-NODAWAY MO-PETTIS MO-PLATTE MO-PUTNAM MO-
RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-
WORTH MO-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 391 IN
EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 7 COUNTIES

IN EAST CENTRAL KANSAS

JOHNSON               LINN                  MIAMI

IN NORTHEAST KANSAS

ATCHISON              DONIPHAN              LEAVENWORTH
WYANDOTTE

IN MISSOURI THIS WATCH INCLUDES 37 COUNTIES

IN CENTRAL MISSOURI

COOPER                HOWARD                PETTIS
SALINE

IN NORTH CENTRAL MISSOURI

CALDWELL              CARROLL               CHARITON
DAVIESS               GRUNDY                HARRISON
LINN                  LIVINGSTON            MACON
MERCER                PUTNAM                RANDOLPH
SULLIVAN

IN NORTHEAST MISSOURI

ADAIR                 SCHUYLER

IN NORTHWEST MISSOURI

ANDREW                ATCHISON              BUCHANAN
CLINTON               DEKALB                GENTRY
HOLT                  NODAWAY               WORTH

IN WEST CENTRAL MISSOURI

BATES                 CASS                  CLAY
HENRY                 JACKSON               JOHNSON
LAFAYETTE             PLATTE                RAY

THIS INCLUDES THE CITIES OF...MOUND CITY...OREGON...GRANT CITY...
CLINTON...WINDSOR...BETHANY...OVERLAND PARK...OLATHE...FAYETTE...
NEW FRANKLIN...PARKVILLE...PLATTE CITY...KEYTESVILLE...LIBERTY...
EXCELSIOR SPRINGS...PLATTSBURG...KINGSTON...LEXINGTON...
CONCORDIA...ATCHISON...WARRENSBURG...GALLATIN...PRINCETON...
ROCKPORT...SAVANNAH...MARYVILLE...KIRKSVILLE...KANSAS CITY...
LEAVENWORTH...TROY...MOUND CITY...BROOKFIELD...MACON...LA PLATA...
UNIONVILLE...BUTLER...RICHMOND...MOBERLY...BOONVILLE...MARSHALL...
ST. JOSEPH...LANCASTER...KANSAS CITY...INDEPENDENCE...MILAN...
SEDALIA...HARRISONVILLE...CHILLICOTHE...TRENTON...CARROLLTON...
ALBANY...PAOLA AND CAMERON.
Special weather statement, Jun 4, 3:16 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED FORMAT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT SAT JUN 4 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050400-
ADAIR MO-ANDREW MO-ATCHISON MO-ATCHISON KS-BATES MO-BUCHANAN MO-
CALDWELL MO-CARROLL MO-CASS MO-CHARITON MO-CLAY MO-CLINTON MO-
COOPER MO-DAVIESS MO-DE KALB MO-DONIPHAN KS-GENTRY MO-GRUNDY MO-
HARRISON MO-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO-JOHNSON MO-
JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS-LIVINGSTON MO-
MACON MO-MERCER MO-MIAMI KS-NODAWAY MO-PETTIS MO-PLATTE MO-PUTNAM MO-
RANDOLPH MO-RAY MO-SALINE MO-SCHUYLER MO-SULLIVAN MO-WORTH MO-
WYANDOTTE KS-
316 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER
391...IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING.
THIS TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...ANDREW...ATCHISON...BATES...BUCHANAN...CALDWELL...CARROLL...
CASS...CHARITON...CLAY...CLINTON...COOPER...DAVIESS...DE KALB...
GENTRY...GRUNDY...HARRISON...HENRY...HOLT...HOWARD...JACKSON...
JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON...MERCER...NODAWAY...
PETTIS...PLATTE...PUTNAM...RANDOLPH...RAY...SALINE...SCHUYLER...
SULLIVAN AND WORTH.

IN KANSAS:

ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND
WYANDOTTE.

SOME CITIES IN THIS TORNADO WATCH INCLUDE ATCHISON...BETHANY...
BOONVILLE...BUTLER...CHILLICOTHE...CLINTON...HARRISONVILLE...KANSAS
CITY...KIRKSVILLE...MARSHALL...MARYVILLE...MOBERLY...OLATHE...
PAOLA...ROCKPORT...SEDALIA...ST JOSEPH...TRENTON AND WARRENSBURG.

A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SEVERE WEATHER...INCLUDING TORNADOES...LARGE HAIL...
AND DAMAGING WINDS...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE
WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND
POSSIBLE WARNINGS.
Special weather statement, Jun 4, 4:12 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
412 PM CDT SAT JUN 4 2005

KSZ102-MOZ011-042245-
DONIPHAN-HOLT-
412 PM CDT SAT JUN 4 2005

...SIGNIFICANT WEATHER ALERT FOR HOLT AND NORTHERN DONIPHAN
COUNTIES...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO NEAR POWHATTAN...OR 8
MILES SOUTHWEST OF HIAWATHA...MOVING NORTHEAST AT 15 MPH.

PEOPLE IN DONIPHAN AND HOLT COUNTIES...INCLUDING THE CITIES OF
FORTESCUE...BIG LAKE AND MOUND CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

IN ADDITION TO A POSSIBLE TORNADO...GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH ARE EXPECTED WITH THIS STORM.

SEAMAN
Local storm report, Jun 4, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 S WHITE CLOUD         39.95N 95.30W
06/04/2005  1.75 INCH        DONIPHAN           KS   TRAINED SPOTTER

&&

PC
Local storm report, Jun 4, 5:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             1 N FOREST CITY         40.00N 95.19W
06/04/2005  1.00 INCH        HOLT               MO   TRAINED SPOTTER

&&

PC
Local storm report, Jun 4, 5:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          2 NE FILLMORE           40.05N 94.95W
06/04/2005                   ANDREW             MO   TRAINED SPOTTER

            TORNADO ON THE GROUND SPOTTED FROM INTERSECTION OF
            HIGHWAY Y AND 71.

&&

PC

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:02 AM CDTFlash Flood WarningEAXCass, Clay, Jackson6 hr
Jun 4, 6:02 AM CDTTornado WarningEAXBates, Cass, Johnson46 min
Jun 4, 6:57 AM CDTTornado WarningEAXJohnson, Lafayette33 min
Jun 4, 7:15 AM CDTFlash Flood WarningEAXLafayette6 hr
Jun 4, 7:29 AM CDTSevere Thunderstorm WarningEAXCooper, Lafayette, Pettis, Saline46 min
Jun 4, 4:26 PM CDTTornado WarningEAXHolt51 min
Jun 4, 5:08 PM CDTTornado WarningEAXAndrew, Nodaway56 min
Jun 4, 5:15 PM CDTTornado WarningEAXHolt27 min
Jun 4, 5:59 PM CDTTornado WarningEAXGentry, Nodaway, Worth46 min
Jun 4, 6:10 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt36 min
Jun 4, 6:30 PM CDTFlash Flood WarningEAXNodaway6 hr
Jun 4, 6:45 PM CDTTornado WarningEAXGentry, Harrison, Worth30 min
Jun 4, 6:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway34 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningEAXHolt46 min

Nearby

Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.